# SDR 01282006B

- Difficulty date: January 28, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 30,954 hours, 34,668 cycles
- System (JASC): 3150 · Central Warning
- Part: Condition Lever
- Part number: MS90311231
- Condition: Dirty
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING ON T/O WITH AIRPLANE PROPERLY CONFIGURED.  CLEANED NR 1 CONDITION LEVER SWITCH, OPS CHECK GOOD WITH GROUND CREW, NO DEFECTS NOTED.
